RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 5, Issue 1  


Approximating solutions of nonlinear hybrid Caputo fractional integro-differential equations via Dhage iteration principle
Abdelouaheb Ardjouni, Ahcene Djoudi
3
On the —hernous’ko time-optimal problem for the equation of heat conductivity in a rod
Abdulla A. Azamov, Jasurbek A. Bakhramov, Odiljon S. Akhmedov
13
On necessary optimality conditions for Ramsey-type problems
Anton O. Belyakov
24
To a question on the supercompactness of ultrafilter spaces
Alexander G. Chentsov
31
Commutative weakly invo-clean group rings
Peter V. Danchev
48
Jacobi transform of $(\nu, \gamma, p)$-Jacobi-Lipschitz functions in the space $\mathrm{L}^{p}(\mathbb{R}^{+},\Delta_{(\alpha,\beta)}(t) dt)$
Mohamed El Hamma, Hamad Sidi Lafdal, Nisrine Djellab, Chaimaa Khalil
53
Regular global attractors for wave equations with degenerate memory
Joseph L. Shomberg
59
A new root-finding algorithm using exponential series
Srinivasarao Thota
83
Harmonic interpolating wavelets in Neumann boundary value problem in a circle
Dmitry A. Yamkovoi
91
Asymptotic solutions of a parabolic equation near singular points of $A$ and $B$ types
Sergey V. Zakharov
101
A mathematical model of an arterial bifurcation
German L. Zavorokhin
109
Ural Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020